# SDR IPXA1569478

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 21,032 hours, 12,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FORWARD CARGO COMPARTMENT BS 660 AND STR 24-R FRAME DENTED ON INBD FLANGE.  REPAIRED BS 660 FRAME AT STR 24R IAW EO B757-5310-44513-A.
